# SDR DALA2019110766471

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 55-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE STRINGER 43L BTW FR 55 AND FR 58 IN AFT CARGO COMPARTMENT, PERFORMED PERMANENT REPAIR ON STRINGER 43L LOCATED BETWEEN FR 55 TO FR 58 IN AFT CARGO COMPARTMENT AS PER A320 SRM 53-00-13- 300-001 AND 51-42-11
